Lethargy on antibiotics

saucydragon

New Member
Hey all. I have a 3.5 year old male panther chameleon who is currently on antibiotics and an antifungal (0.09ml chloramphenicol and 0.11ml Voriconazole once a day), which was recently switched to from metronidazole/cipro. The vet did some surgery a month ago to clean out a recurring infection in one of his toes that was hurt from the screen a year ago, and he has been on broad spectrum antibiotics since the surgery. In the span of the past few weeks he has gone from acting normal, active, eating to most recently becoming more lethargic and yesterday and today I noticed sometimes hanging. He was eating as recent as Friday, and today I was worried so I gave him some flukers repti-boost with his meds. This vet in particular specializes in exotics and reptiles and we've seen him with success before, but I'm really worried about Ridley's change in temperament and feel like I should push back or at least reduce the dose myself. Has anyone had experience with these antibiotics before?
 

Attachments

  • PXL_20220620_232709233.jpg
    PXL_20220620_232709233.jpg
    95 KB · Views: 18
  • PXL_20220620_234800333.jpg
    PXL_20220620_234800333.jpg
    146.7 KB · Views: 17
  • PXL_20220620_234658011.jpg
    PXL_20220620_234658011.jpg
    184.9 KB · Views: 19

nightanole

Chameleon Enthusiast
Chloramphenicol is known so well to cause anemia in humans, that its not prescribed if they can avoid it. Id update the vet on the "hanging' and see if they want to stop the treatment.
 
Top Bottom